Hey everyone, today is the 7th day off methadone for me, and I have like THE WORSE aches ....like in my bones, it's not like the rls. It just totally feels like it's my bones in my lower back, hip bones and really deep in my knees. It hurt sooooo BAD last night I was crying! Have any of you had this? The rls has calmed down now...it's just the horrible aches that feel so deep in my bones. Tried hot baths with epsom salt, been taking my vitamins, motrin, benadryl, hylands leg cramps, I've used my heating pad so much I burned it up..lol...so far nothing has helped. Oh, I've even been walking 3-5 miles everyday. Do any of you know of anything that will help and has this happened to you? Thanks in advance!......Teri :)
HI Teri your experiencing typical methadone withdrawal symptoms try adding potassium to the vitamins it should help other then that you just got to tuff it out and know it should only last a few more days typical methadone withdrawal is 7 to 10 days then it lets up the aches and pains can go just as fast as they came so dont loose face it all part of your recovery methadone is very cyclic just when you think you got it beat it comes back with a vengeance hang in there Teri your almost threw it now the energy crach is another story if you get that let me know your friend Mark
Thanks Mark....so I will just stay strong and tough it out! I've been adding the potassium here and there, so I'll start doing that everyday. I sure hope it goes away soon!....thanks again, Mark, for everything....you ROCK!!!!!!!!!!!!.....Teri :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.